MathSciNet Relay Station
MathSciNet bibliographic data
MR1042862 57R19 (19M05 46L80 46L87 58G12)
Connes, Alain; Gromov, Mikhaïl; Moscovici, Henri Conjecture de Novikov et fibrés presque plats. (French) [The Novikov conjecture and almost flat vector bundles] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 5, 273–277.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement